Dual Appell system and Kondrat’ev spaces in analysis on Schwartz spaces
Abstract
We study the biorthogonal Appell system and Kondrat’ev spaces in the case where the parameter of a μ-exponential is perturbed by holomorphic invertible functions. The results obtained are applied to the investigation of pseudodifferential equations.Downloads
Published
25.04.1997
Issue
Section
Research articles
How to Cite
Kachanovskii, N. A. “Dual Appell System and Kondrat’ev Spaces in Analysis on Schwartz Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 4, Apr. 1997, pp. 527–534, https://umj.imath.kiev.ua/index.php/umj/article/view/5027.